×

zbMATH — the first resource for mathematics

Potential theory for a nonlinear equation of the Benjamin-Bona-Mahoney-Burgers type. (English. Russian original) Zbl 1435.35010
Comput. Math. Math. Phys. 59, No. 11, 1848-1880 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 11, 1915-1947 (2019).
Summary: For the linear part of a nonlinear equation related to the well-known Benjamin-Bona-Mahoney-Burgers (BBMB) equation, a fundamental solution is constructed, which is combined with the second Green formula to obtain a third Green formula in a bounded domain. Then a third Green formula in the entire space is derived by passage to the limit in some class of functions. The properties of the potentials entering the Green formula in the entire space are examined. The Cauchy problem for a nonlinear BBMB-type equation is considered. It is proved that finding its classical solution is equivalent to solving a nonlinear integral equation derived from the third Green formula. The unique local-in-time solvability of this integral equation is proved by applying the contraction mapping principle. Next, the local-in-time classical solvability of the Cauchy problem is proved using the properties of potentials. Finally, the nonlinear capacity method is used to obtain a global-in-time a priori estimate for classical solutions of the Cauchy problem.
MSC:
35A08 Fundamental solutions to PDEs
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sviridyuk, G. A., On the general theory of operator semigroups, Russ. Math. Surv., 49, 45-74 (1994) · Zbl 0882.47019
[2] Zagrebina, S. A., Initial-boundary value problem for Sobolev-type equations with a strongly (L, p)-radial operator, Mat. Zametki Yaroslav. Gos. Univ., 19, 39-48 (2012) · Zbl 1289.34155
[3] Zamyshlyaeva, A. A.; Sviridyuk, G. A., “Nonclassical equations of mathematical physics: Linear Sobolev type equations of higher order,” Vestn. Yuzhno-Ural, Univ. Ser. Mat. Mekh. Phys., 8, 5-16 (2016)
[4] Kapitonov, B. V., Potential theory for the equation of small oscillations of a rotating fluid, Math. USSR Sb., 37, 559-579 (1979) · Zbl 0452.35010
[5] Gabov, S. A.; Sveshnikov, A. G., Linear Problems in the Theory of Unsteady Internal Waves (1990), Moscow: Nauka, Moscow · Zbl 0713.76003
[6] Gabov, S. A., New Problems in the Mathematical Theory of Waves (1998), Moscow: Fizmatlit, Moscow · Zbl 0911.76001
[7] Pletner, Yu. D., Fundamental solutions of Sobolev-type operators and some initial boundary value problems, Comput. Math. Math. Phys., 32, 1715-1728 (1992)
[8] Albert, J. P., On the decay of solutions of the generalized Benjamin-Bona-Mahony equation, J. Math. Anal. Appl., 30, 527-537 (1989) · Zbl 0697.35116
[9] Avrin, J. D.; Goldstein, J. A., Global existence for the Benjamin-Bona-Mahony equation in arbitrary dimensions, Nonlinear Anal., 9, 861-865 (1985) · Zbl 0591.35012
[10] Bisognin, E.; Bisognin, V.; Charao, C. R.; Pazoto, A. F., Asymptotic expansion for a dissipative Benjamin-Bona-Mahony equation with periodic coefficients, Port. Math., 60, 437-504 (2003) · Zbl 1102.35074
[11] Benjamin, T. B.; Bona, J. L.; Mahony, J. J., Model equations for long waves in nonlinear dispersive systems, Philos. Trans. R. Soc. London Ser. A, 272, 47-78 (1972) · Zbl 0229.35013
[12] Biler, P., Long-time behavior of the generalized Benjamin-Bona-Mahony equation in two space dimensions, Differ. Integral Equations, 19, 891-901 (1992) · Zbl 0759.35012
[13] Camassa, R.; Holm, D. D., An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71, 1661-1664 (1993) · Zbl 0972.35521
[14] Chen, Y., Remark on the global existence for the generalized Benjamin-Bona-Mahony equations in arbitrary dimension, Appl. Anal., 30, 1-15 (1988) · Zbl 0631.35080
[15] Constantin, A.; Escher, J., Wave breaking for nonlinear nonlocal shallow water equations, Acta Math., 181, 229-243 (1998) · Zbl 0923.76025
[16] Hayashi, N.; Kaikina, E. I.; Naumkin, P. I.; Shishmarev, I. A., Asymptotics for Dissipative Nonlinear Equations (2006), New York: Springer, New York · Zbl 1130.35001
[17] Hagen, T.; Turi, J., On the class of nonlinear BBM-like equations, Comput. Appl. Math., 17, 161-172 (1998)
[18] Korpusov, M. O.; Panin, A. A., Local solvability and solution blowup for the Benjamin-Bona-Mahony-Burgers equation with a nonlocal boundary condition, Theor. Math. Phys., 175, 580-591 (2013) · Zbl 1286.76021
[19] Korpusov, M. O.; Yushkov, E. V., Local solvability and blow-up for Benjamin-Bona-Mahony-Burgers, Rosenau-Burgers, and Korteweg-de Vries-Benjamin-Bona-Mahony equations, Electron. J. Differ. Equations, 69, 1-16 (2014)
[20] Korpusov, M. O., On the blow-up of solutions of the Benjamin-Bona-Mahony-Burgers and Rosenau-Burgers equations, Nonlinear Anal. Theory Methods Appl., 75, 1737-1743 (2012) · Zbl 1238.35101
[21] V. S. Vladimirov, Equations of Mathematical Physics (Marcel Dekker, New York, 1971; Nauka, Moscow, 1981). · Zbl 0231.35002
[22] Ditkin, V. A.; Prudnikov, A. P., Handbook of Operational Calculus (1965), Moscow: Vysshaya Shkola, Moscow · Zbl 0126.31402
[23] Gilbarg, D.; Trudinger, N. S., Elliptic Partial Differential Equations of Second Order (1983), Berlin: Springer-Verlag, Berlin
[24] Mitidieri, E. L.; Pohozaev, S. I., A priori estimates and blow-up of solutions to partial differential equations and inequalities, Proc. Steklov Inst. Math., 234, 1-362 (2001)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.